ADHD and RLS

Viewing 5 reply threads
  • Author
    Posts
    • #124565
      Cissy
      Participant

      I was diagnosed with ADHD 2 years ago at 48 years old. Doctor prescribed me adderol xr, which worked great Approximately 6 months ago was diagnosed with RLS. The problem is nothing helps the RLS. What calms most people down seems to make my nerves in my legs worse. Does anyone else have this problem? I am so stressed and tired. Thank you in advance.

    • #124570
      mrbreezeet1
      Participant

      they said my leg was jumping and people told me it was jumping when I would fall asleep but I never did anything for it they told me it was jumping when I had a sleep study for sleep apnea were you checked for sleep apnea? That’s all I can think of.

    • #124581
      Cissy
      Participant

      Yes, I didn’t have sleep apnea. The RLS just lets me get 3 or 4 hours of sleep. They have had me on Requip, Mirapex, and Gabapentin. These medications seem to make it worse. My doctor says because of the ADHD, things tend to work opposite on me. I just don’t know what step to take next. Thank you for your response.

    • #124665
      LifeStartsNow
      Participant

      Hello,Cissy. I had RLS in both legs and both arms before being diagnosed with ADHD. I found a specialist in RLS where I live, went through some blood tests, discussed with him options in medication, and the first one I tried worked! It’s pramipexole. It worked within one day. No more RLS, no more leg kicks and spasma, although I still have some in my hands. A supplement he prescribed was Vitron-C, because I was low in iron and Vitron-C combines iron with Vitamin C. I hope this helps. Pramipexole is a miracle!

    • #124812
      Cissy
      Participant

      Thank you so much for this information. You don’t know how much I appreciate it. I am going to talk to my Dr. asap. Bless you!

    • #124814
      dmu1970
      Participant

      My ferritin level was low and after my iron infusions my RLS was better.

Viewing 5 reply threads

You must be logged in to reply to this topic.